# SDR VNAA2018030811101

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 5,830 hours, 5,341 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Iced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH THE GEAR IN THE UP POSITION, THE AIRCRAFT RECEIVED A GEAR DISAGREE CAUTION MESSAGE. THE AIRCRAFT RETURNED TO FIELD AND LANDED AND TAXIED WITHOUT INCIDENT. MAINTENANCE REPORTED A LOT OF ICE AND SLUCH OVER THE NOSE GEAR. MX REMOVED SNOW AND ICE FROM GEAR, OPS AND GEAR SWINGS GOOD.
